MAUDE Adverse Event Report: ABBOTT GMBH LACTATE DEHYDROGENASE

ABBOTT GMBH LACTATE DEHYDROGENASE
Model Number 2P56-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely elevated lactate dehydrogenase (ldh) result for one patient on an architect c16000 analyzer.The following data was provided (customer's reference range is 125-220 u/l): sample id (b)(6) initial result, on (b)(6) 2020, was 301.48 u/l, repeated on an architect c8000 was 187.08 u/l.The sample is then rerun on the c16000 analyzer and the result was 178.14 u/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for a falsely elevated lactate dehydrogenase (ldh) result included a search for similar complaints, the review of complaint text, trending data, labeling, and device history records.A review of tickets determined that there is normal complaint activity for reagent lot 18818un19.Trending review determined no adverse trends for the product.Return testing was not completed as returns were not available.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.No systemic issue or deficiency of the architect ldh assay was identified.Based on the information provided and abbott diagnostics' complaint investigation, no product deficiency was identified.

Brand Name
LACTATE DEHYDROGENASE
Common Device Name
LACTATE DEHYDROGENASE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key10292402
Report Number3002809144-2020-00697
Device Sequence Number13690972
Product Code CFJ
UDI-Device Identifier00380740161460
UDI-Public00380740161460
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/03/2020
Device Model Number2P56-22
Device Catalogue Number02P56-22
Device Lot Number18818UN19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2020
Supplement Date Received by Manufacturer07/28/2020
Initial Report FDA Received Date07/17/2020
Supplement Report FDA Received Date07/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C16000 PROCESSING MODULE,; ARCHITECT C16000 PROCESSING MODULE,; LIST# 03L77-01, SERIAL# (B)(6); LIST# 03L77-01, SERIAL# (B)(6)